Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from MVP and mild MR. Why palpitations? Is it due to stress?

Hello Doctor, I am suffering from MVP and mild MR from 4-5 years now (my age is 26).... I was given Ciplar 10 mg for 2-3 months after which the palpitation had come to control.. now since last couple of months i am facing the palpitation problem which is very irritating...I am unable to concentrate on anything..unable to ride my 2 wheeler in traffic.... its only under control when I am on medication (Ciplar 10 mg twice a day)...else it goes worst... now i am planning to get married...I am not sure if I have to tell my wife-to-be about this, because I don t want her to find out after marriage and think I cheated her by not telling this problem before marriage and now i am a sick person who takes medicine every day... the ECG , Eco, TMT were done again around 6 months back to confirm if everything is alright...the reports came as it was 5 years ago... nothing has gone worse.... I was told to reduce coffee and tea intake, which I have stopped consuming since 5 years... the doctors that I have consulted till date have all not given seriousness towards my problem, and everyone will say that i am taking tension because of which i am getting this... the fact is that I don t have any tension... and I am quite happy with things other than the irritation palpitation (mostly when i sleep)....Please help me understand my situation and help me get cured doctor... thank you
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
dear friend first be cool, nothing looks serious with you

As you are having MVP , one of the most common symptom is palpitation.

It usually occurs due to presence of extra beats that produced by either atrium or ventricle or uncommonlly due to paroxysmal arrthythmia or atrial flutter, fibrillation.

you are already under regular medical checkup, therefore dont be tense continue ciplar or better you can start metopropol

Best wishes for your married and healthy life
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor